# SDR DXTA2010102604273

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 7,208 hours, 5,736 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE PITCH TRIM JAMMED/FROZE IN THE CRUISE POSITION.  REMOVED OLD GREASE AND MOISTURE FROM TRIM ACTUATORS AND APPLIED NEW GREASE. OPS CHECKS GOOD. WORK PERFORMED IAW CH 12-21-01 OF MM.  ACCESSED TRIM CABLES IN TAILCONE, NO DISCREPANCIES NOTED.  OPERATED TRIM, OPS CHECKED GOOD WITH NO BINDING OR JAMMING.  ACCESSED TRIM ACTUATORS AND FOUND GREASE LIKE MUD AND WITH MOISTURE. FLUSHED ACTUATORS WITH NEW GREASE.  INSPECTED CHAIN AND SPROCKET.  NO DISCREPANCIES NOTED.  WORK PERFORMED IAW CHAPTER 12-21-01 OF THE MM.  CLOSED ACCESS PANEL.
